# SDR YENA2022060200543

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 80,361 hours, 29,747 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE, FUSELAGE/ NOSE FWD FUSELAGE/ FWD WINDSHIELD / CENTER POST AND CONTINUITY FITTINGS / CRACK DAMAGE - PERMANENT REPAIR (FRAME AND CONTINUITY FITTINGS REPLACEMENT). (CONSIDERED A MAJOR REPAIR)
